# SDR SWIA95569

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: 3203001007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS WILL NOT SET AT 15 DEGREES FOR TAKEOFF.  SHOWS SWS FAILURE.  WILL NOT RESET.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR AND CANNON PLUG.  OPERATED FLAPS APPROXIMATELY SIX TIMES AT EACH INTERIM.  FLAPS OPERATIONALLY CHECKS GOOD.  LEAK CHECKS GOOD.
